×

Sur les variétés algébroïdes. (French) Zbl 0044.26502


PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] [1] , “On the theory of local rings”, Ann. of Math., vol. 44 (1943), pp. 690-708. · Zbl 0060.06908
[2] [2] , “Intersections of algebraic and algebroid varieties”, Trans. Amer. Math. Soc., vol. 57 (1945), pp. 1-85. · Zbl 0063.00841
[3] [3] , “On compact complex analytic varieties”, Amer. Journ. of Math., vol. 71 (1949), pp. 893-914. · Zbl 0041.48302
[4] [4] , “Zum Dimensionsbegriff der Idealtheorie”, Math. Zeit., vol. 42 (1937), pp. 745-766.
[5] [5] “Sur la notion de multiplicité en Algèbre et en géométrie Algébrique” (Thèse, Paris, 1949), en cours de publication au Journ. Math. pures et appl. · Zbl 0044.02701
[6] [6] “Multiplicités des composantes singulières d”intersection“, Comptes Rendus, t. 228 (1949), pp. 292-294.<ext-link ext-link-type=”zbl-item-id“>0033.20602<ext-link ext-link-type=”mr-item-id”>10,732c · Zbl 0033.20602
[7] [7] , “Multiplicités des composantes singulières d”intersection“, Colloque de Géom. Alg., Liège (Thone), 1949.<ext-link ext-link-type=”zbl-item-id“>0033.20602<ext-link ext-link-type=”mr-item-id”>10,732c · Zbl 0033.20602
[8] [3] , Sur quelques points de mécanique rationnelle. Id. t. XX, 1944. · Zbl 0063.08198
[9] [9] , “Analytical irreducibility of normal varieties” Ann. of Math., vol. 49 (1948), pp. 352-361. · Zbl 0037.22701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.